Results 1 to 4 of 4

the weapon effect problem

This is a discussion on the weapon effect problem within the General Chat forums, part of the Knight Online (ko4life.com) category; so when I play I always see these red lightnings from when weapon strikes monster and its all over screen. ...
Page: 1


  1. #1
    Senior Member
    Join Date
    Mar 2013
    Posts
    79

    Default the weapon effect problem

    so when I play I always see these red lightnings from when weapon strikes monster and its all over screen. Its giving me headaches... any way to make this dissapear? I tried in options but didn't work This client is OSKO.

  2. #2
    Senior Member Jobert's Avatar
    Join Date
    Mar 2013
    Location
    Wouldn't u like to know! :p
    Posts
    72

    Default

    OSKO?? What is that?

  3. #3
    Senior Member 4YouNoHealStupiD's Avatar
    Join Date
    Jan 2011
    Posts
    857

    Default

    Quote Originally Posted by Jobert View Post
    OSKO?? What is that?
    oldschoolko ?

  4. #4
    Senior Member iTrance's Avatar
    Join Date
    Nov 2012
    Location
    Europe
    Posts
    52

    Default

    maybe hackers flying around...

Similar Threads

  1. THE SOLVE FOR THE NEW XTRAP PROBLEM
    By (nintendo) in forum Tech Support
    Replies: 6
    Last Post: 12-15-2007, 03:03 AM
  2. About the email key problem with hotmail.
    By Suicune in forum General Chat
    Replies: 17
    Last Post: 09-02-2007, 04:28 PM
  3. Replies: 1
    Last Post: 11-09-2006, 09:31 AM
  4. Replies: 15
    Last Post: 10-17-2006, 05:57 PM
  5. What Drops the + weapon defence cloth ?
    By CoM in forum General Chat
    Replies: 10
    Last Post: 03-22-2006, 11:28 AM

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •